# SDR HEEA0010579

- Difficulty date: August 6, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N89H
- Make and model: Skrsky S76A
- Aircraft serial: 760406
- System (JASC): 2210 · Autopilot System
- Part: Damper
- Part number: 7690001814103
- Condition: Leaking
- Location: Pedal
- Stage of operation: IN
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

PEDAL DAMPER LEAKING AT OUTPUT ROD.
